Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  A Linear-Time Algorithm for Hamming Distance with Shifts
 
 
Title: A Linear-Time Algorithm for Hamming Distance with Shifts
Author: Jiang, Minghui
Appeared in: Theory of computing systems
Paging: Volume 44 (2007) nr. 3 pages 349-355
Year: 2007
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands